Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.08k Members
Avatar universal

S/P Bravo off meds......3 weeks later chest pain

I had an EGD with Bravo on Dec. 13th.   I was instructed to stop my Prevacid and all other stomach meds a week before.   This was my third EGD secondary to abdominal pain and chronic nausea.   Plus I have gastroparesis.   I was in some pain when swallowing while the capsule was in my esophagus.  I think it fell off on day 6.   I couldn't swallow my Prevacid while the capsule was placed after the 2 day recording so I just stayed off of it until I got the results which said "normal"...   So my doc said stay off the PPI.   Actually was feeling pretty OK during this period, my abdominal pain was even a little better......then boom 3 weeks later chest pain/back pain/nausea....felt like a heart attack I called the GI doc, he said to start some Zantac and follow up with his PA a week later.   That was Thursday......still the same.   They switched me to Pepcid 40 mg BID and he thinks I'm having spasms......    How long till the Pepcid will give me some relief???    This is day 3......
1 Responses
620923 tn?1452919248
Hi...may I ask, do u keep a journal of what u eat?...if u did, u may see if there is something that is triggering these symptoms.....

U want to track how u feel , what u do, etc.....along with what u eat....it may show a pattern...even how much sleep u get as stress plays a role in how u feel as well.

Try keeping track

"selma"
Have an Answer?
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem